# SDR REXA2013060101036

- Difficulty date: June 1, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 19,241 hours, 16,713 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Unknown
- Location: Atc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S ATC TRANSPONDER IS FLAGGED.
